# SDR DALA2019060503400

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 50,982 hours, 35,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE EMERGENCY LIGHTS IN THE CABIN ARE INOPERATIVE. MAINTENANCE REPLACED BATTERY PACKS B5-118 AND B5-230 REF B717 AMM 33-51. OPERATIONAL CHECK IS GOOD. (LP #6252202 )
